MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11:the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that icu had a midline catheter j-loop break while in use.No other information was provided.Additional information received 03/26/2024: it was reported, "i am not aware of any patient impact.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the extension tubing is confirmed and was determined to be supplier related.One extension tube from a powerglide st kit was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned product.The luer of the extension tubing was returned broken off the device.A microscopic observation revealed the tube to be broken at an angle.Portions of the break site appeared to have a granular fracture surface while some portions of the break site appeared to have sharp, uneven break surfaces and striations.One side of the fracture edge appeared to have some material fatigue features such as rounded edges and ¿c¿ shaped impressions leading into the break site.The other side of the fracture edge appeared to have a sharp break.The complaint of a break in the tubing is confirmed and was determined to be supplier related.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the supplier to prevent recurrence of the reported event.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that icu had a midline catheter j-loop break while in use.No other information was provided.Additional information received on 03/26/2024: it was reported, "i am not aware of any patient impact.".

Brand Name
POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19094060
Report Number3006260740-2024-01679
Device Sequence Number17999142
Product Code PND
UDI-Device Identifier00801741139390
UDI-Public(01)00801741139390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberST018101D
Device Lot NumberREHV3583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown